MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0175
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual increase in pacing impedance measurements.Pacing impedance measurements are now high out of range.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual increase in pacing impedance measurements.Pacing impedance measurements are now high out of range.Additional information provided this rv lead was subsequently explanted.Another rv lead was implanted to complete this procedure.Additional information from the field representative provided this rv lead was fractured.The fracture resulted in reproducible noise which was oversensed.The field representative also reported there had been non-conversion of ventricular tachycardia (vt) and ventricular fibrillation (vf) due to this rv lead fracture.Additional information from the field representative provided there was no evidence of non-conversion of vt or vf.This rv lead has not been returned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual increase in pacing impedance measurements.Pacing impedance measurements are now high out of range.Additional information provided this rv lead was subsequently explanted.Another rv lead was implanted to complete this procedure.This rv lead has not been returned at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual increase in pacing impedance measurements.Pacing impedance measurements are now high out of range.Additional information provided this rv lead was subsequently explanted.Another rv lead was implanted to complete this procedure.Additional information from the field representative provided this rv lead was fractured.The fracture resulted in reproducible noise which was oversensed.The field representative also reported there had been non-conversion of ventricular tachycardia and ventricular fibrillation due to this rv lead fracture.Additional information has been requested but was not provided at this time.This rv lead has not been returned.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23134244
Report Number2124215-2025-67228
Device Sequence Number9857662
Product Code LWS
UDI-Device Identifier00802526373732
UDI-Public(01)00802526373732(17)170625
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2017
Device Model Number0175
Device Catalogue Number0175
Device Lot Number141963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/15/2025
10/15/2025
11/03/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/17/2025
11/03/2025
11/04/2025
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale